Search

-8%

Amazon Basic Care, 24 Hour Allergy Relief, Fexofenadine Hydrochloride Geltabs 180 mg, Non-Drowsy Antihistamine, 60 Count

KWD 10.500
KWD 11.500

1 +

Special Features

  • ACTIVE INGREDIENT: This allergy medicine contains fexofenadine hydrochloride 180 mg, an antihistamine; compare to the active ingredient of Allegra Allergy Gelcaps
  • 24 HOUR RELIEF: A one-geltab dose of this long-lasting allergy medicine provides non-drowsy allergy relief for 24 hours, so you can feel better day and night
  • RELIEVES INDOOR AND OUTDOOR ALLERGIES: Temporarily relieves multiple symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • GELTABS: For allergy relief, take advantage of geltabs; these gelatin-coated tablets are easier-to-swallow as compared to uncoated tablets or caplets
  • NON-DROWSY: Here's an allergy medication that delivers the allergy symptom relief you need without sleepy side effects; for adults and children 12 years of age and over; this product is gluten free

Related Items


{"error":"Error","cart_limit":"You have too many items in your cart.","prod_limit":"You cannot add any more of this item"}